MaxiMenPills – an illegal potency-enhancing product
An analysis performed by the Danish Health and Medicines Authority of the potency-enhancing product MaxiMenPills, previously marketed by a Danish online shop, has established that the product contains two active substances, which are not declared on the package.
MaxiMenPills is not an authorised medicinal product, and we therefore warn consumers not to use the product. We advise consumers who have taken the product to stop using it and to contact their doctor if they have any concerns. The illegal medicinal product may be handed over to a pharmacy for destruction.
The analysis of MaxiMenPills established that the product contains the active drug thiosildenafil that has a similar effect in the body as the potency-enhancing active substance sildenafil, which is contained in, for example, the authorised prescription-only medicine Viagra.
MaxiMenPills also contain the active substance paracetamol, which is a known pain and fever relieving active substance contained in many headache pills.
The Danish Health and Medicines Authority finds that both thiosildenafil and paracetamol have a pharmacological effect covered by section 2 (ii) of the Danish Medicines Act.
As the active substances are not declared on the product, consumers have no way of finding out that they are in fact buying and using active medicines. On the contrary, the product is marketed as having an effect which is caused by the natural ingredients contained in the product.